Smoothed maximum score estimation of discrete duration models
| Year of publication: |
2019
|
|---|---|
| Authors: | Reza, Sadat ; Rilstone, Paul |
| Published in: |
Journal of Risk and Financial Management. - Basel : MDPI, ISSN 1911-8074. - Vol. 12.2019, 2, p. 1-16
|
| Publisher: |
Basel : MDPI |
| Subject: | maximum score estimator | discrete duration models | efficient semiparamteric estimation |
-
Smoothed maximum score estimation of discrete duration models
Reza, Sadat, (2019)
-
The willingness to pay for job amenities : evidence from mothers' return to work
Felfe, Christina, (2009)
-
The Willingness to Pay for Job Amenities: Evidence from Mothers' Return to Work
Felfe, Christina, (2009)
- More ...
-
Reza, Sadat, (2020)
-
Smoothed Maximum Score Estimation of Discrete Duration Models
Reza, Sadat, (2019)
-
A simple root-N-consistent semiparametric estimator for discrete duration models
Reza, Sadat, (2014)
- More ...